MathSciNet Relay Station
MathSciNet bibliographic data
MR1343687 (98c:46039) 46B45 (46E30)
Cui, Yunan Weakly convergent sequence coefficient in Köthe sequence spaces. Proc. Amer. Math. Soc. 126 (1998), no. 1, 195–201.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement